# SDR ASOA05972

- Difficulty date: November 11, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR FORWARD ANCHOR FITTING WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR FORWARD ANCHOR FITTING (P/N 601R380742) AND LEVER (P/N 601R319742).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
